# SDR QXEA0300462

- Difficulty date: April 19, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 11,963 hours, 16,947 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6104781
- Part serial: H056
- Condition: Burned Out
- Location: Emergency Light
- Part time: 248 hours, 370 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND AFT EGRESS LIGHT WILL NOT ILLUMINATE. REMOVED AND REPLACED POWER SUPPLY. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
